B1 Non-refereed journal articles
Which mathematical societies are the oldest? (1995)


Pekonen, O. (1995). Which mathematical societies are the oldest?. The Mathematical Intelligencer, 17 (2), 3.


JYU authors or editors


Publication details

All authors or editors: Pekonen, Osmo

Journal or series: The Mathematical Intelligencer

Publication year: 1995

Volume: 17

Issue number: 2

Pages range: 3

Publication country: United States

Publication language: English

Open Access: Publication channel is not openly available


Fields of science:


Contributing organizations

JYU units:


Ministry reporting: Yes

Preliminary JUFO rating: Not rated


Last updated on 2020-18-10 at 22:46